Developments in bivariate spline interpolation


Nürnberger, Günther ; Zeilfelder, Frank



URL: http://dx.doi.org/10.1016/S0377-0427(00)00346-0
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Computational and Applied Mathematics
Volume: 121
Issue number: 1/2
Page range: 125-152
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0771-050X , 0377-0427
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item